# SDR SWIA2023110100825

- Difficulty date: August 25, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR MOUNTING ANGLE ON THE LOWER SILL HAS CORROSION. (MARKED)   27074154   (C-CHECK RO 11/4/2023)   REMOVED AND INSTALLED NEW SERVICE DOOR MOUNTING ANGLE IAW CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01 AND DWG SH670-31950 REV. Y. COMPLIED WITH 51-900-1002-SKY.
